# SDR SWIA200718347

- Difficulty date: June 17, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 12,173 hours, 9,325 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PASSENGERS AND FLIGHT ATTENDANT REPORTED SMOKE IN ROW 12, RETURNED TO TULSA.  FOUND TO BE CONDENSATION FROM RIGHT PACK SYSTEM DUE TO HIGH HUMIDITY.
